| Catalog Number |
367953 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd vacutainer® sst¿ ii advance, the rubber stopper of one tube was found to be blue instead of the expected yellow tone.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary: bd received 2 photos for investigation.Evaluation of the photos shows evidence that an incorrect color rubber stopper (grey) was applied to the sst tube.Additionally, a total of 100 retained samples were visually inspected, and no defects were found.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode incorrect cap color.No definitive root cause could be established for the reported defect.Based on the low defect rate for the batch in question, no actions are planned at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description